RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1972, Volume 12, Number 1, Pages 78–87 (Mi tmf2971)  

This article is cited in 1 scientific paper (total in 1 paper)

Electron in the field of a quantized electromagnetic wave and in a homogeneous magnetic field

D. I. Abakarov, V. P. Oleinik


Abstract: The exact solution is found to the eigenfunetion and eigenvatue problem for the Hamiltonian of a Dirae electron that interacts with the quantized field of a monochromatic electromagnetic wave and an external homogeneous magnetic field, the direction of propagation of the wave coinciding with the direction of the homogeneous magnetic field. It is shown that the energy spectrum of the system contains a forbidden region, which disappears when the electron-photon interaction is switched off; the boundaries of this region correspond to the phenomenon of cyclotron resonance, at which the electron and photon oscillators have the same frequencies.

Full text: PDF file (1101 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1972, 12:1, 673–679

Received: 17.07.1970
Revised: 26.07.1971

Citation: D. I. Abakarov, V. P. Oleinik, “Electron in the field of a quantized electromagnetic wave and in a homogeneous magnetic field”, TMF, 12:1 (1972), 78–87; Theoret. and Math. Phys., 12:1 (1972), 673–679

Citation in format AMSBIB
\Bibitem{AbaOle72}
\by D.~I.~Abakarov, V.~P.~Oleinik
\paper Electron in the field of a quantized electromagnetic wave and in a homogeneous magnetic field
\jour TMF
\yr 1972
\vol 12
\issue 1
\pages 78--87
\mathnet{http://mi.mathnet.ru/tmf2971}
\transl
\jour Theoret. and Math. Phys.
\yr 1972
\vol 12
\issue 1
\pages 673--679
\crossref{https://doi.org/10.1007/BF01030043}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2971
  • http://mi.mathnet.ru/eng/tmf/v12/i1/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Zhulego, A. F. Radyuk, F. I. Fedorov, “Vector meson in a quantized electromagnetic field”, Theoret. and Math. Phys., 35:3 (1978), 540–543  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:303
    Full text:108
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020